Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum

justhere

Members
  • Content count

    26
  • Joined

  • Last visited

Community Reputation

0 Neutral

About justhere

  • Rank
    Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. justhere

    BPC-157 helps

    Pretty horrible to be honest. The worse disassociation I’ve ever had. I cannot even conceptually understand the world and my cognition is shot. I don’t understand.....
  2. justhere

    Let Me Ask You a Question

    It’s the disassociation and anxiety, for me at least, that’s the major issue
  3. justhere

    BPC-157 helps

    Well shit, I’m happy for you but I recently tried it myself based on suggestions from this forum and it has seemed to dramatically worsen my dp and vision. This does not make much sense as it’s supposed to downregulate the 5HT2A (I got a major spike from an SSRI in August). I only took a small dose 20 mcg and here I am. My only guess is it’s the raise in dopamine that made me worse. Sinemet made me feel funny, gave me bad coordination-Modafinil furthered my ssri spike back in March (another dopamine raising drug and stimulant) I may be a unique case-perhaps I have too much dopamine. I’m happy for you but I almost at the end of my rope to be honest. Not looking to discourage others from trying it but what happened to me ?
  4. justhere

    Recently prescribed Verapmil.

    Ah happy I caught this as I had added it my list of potential meds. Thank you and happy you are feeling better. yeah when my spike first hit I tried lamotrigine but only for a month and only got to about 100 mg. Not enough for most but looks like getting so benefit all ready so that’s very good! ive been in an even rougher patch over the past few days possibly due to overzealous booze consumption so I’ll be off that for a while to see if things settle down.
  5. justhere

    Recently prescribed Verapmil.

    Ah thanks for the info
  6. justhere

    Recently prescribed Verapmil.

    Also tell me more about that peptide if you could. Thank you
  7. justhere

    Recently prescribed Verapmil.

    Hi all, jbalsa: hmmm I’ve never tried buspar and it doesn’t mention it’s an ssri. Seems to be the opposite actually is that correct. Initially paxil is what made my formlerly mild HPPD massively spike. scaredhuman: Sinemet was interesting. It did resuce my visual snow but it’s always been mild to begin with. It did appear to affect my coordination which is odd as it’s supposed to help with movement I thought. It did make me “feel” things a bit more. I stopped after four days and everything returned back to the way it was. Best of luck : ) onemorestep: hmmm never heard that about Verapamil/I know it’s mainly used for migraines. I’ve read calcium channel blocker have been helpful. im not fully off Keppra but am tapering off because it hasn’t helped even after 5 months. Yeah, I had NO idea spikes from meds even existed-my hppd was such a normal part of my life for six years-it was a non event. I took an 10 mg ssri I always took before and BAM on day two I awoke to full blown dp/dr. Over the years I’ve woken up with dp but it would last no more than a few minutes. After the episodes I would forget about it always linking it to a panic attack in a dream or something NOT hppd. Modafinil back in March further spiked me and I don’t know why. Any ideas? why do you think spikes can last sooooo long? i May give inositol a shot but of course am wary. Can you give me anymore info about your experience. Also do you think it’s possible if I stayed on the ssri back in August it may have eventually stabilized me and brought me back to baseline? no one, I know, has a crystal ball but any advice is very helpful. This has been going on since August and I get worried it’s permanent all from a low dose of two meds Thanks!
  8. Hi all, so after my ssri flare up in August I was in full panic mode and tried (perhaps unwisely) lots of different medications looking to bring the spike down quicker. i tried: lamotrigine (but only up to 100 mg) keppra (for five months up to 1500 mg) I am currently slowly tapering off sinemet (stopped after four days as it seemed to mess with my coordination and head a bit though it did lessen my snow and help some other things) modafinil (was a mistake and has seemed to further spike me) I had heard it has helped some with the dp side of things klonopin (great but do not take daily) Now I’ve been prescribed Verapmil which I would like to start by quartering my dose. I am not in a great place so I’d hate to miss out on something that may stabilize things...yet at this point I am wary of meds and would absolutely not want to make things worse. any suggestions based on experience or otherwise? thanks
  9. justhere

    Zoloft?

    Hmm I wonder what happened in my case. I took the same ssri for years after hppd with no issue and then back in August decided to get back on the same one again-as I’ve said a few times around here this has caused a major flare up that is still going on almost eighth months later. After the flare up started (within two days of startIng) I immediately stopped. Ironically when I first got hppd and didn’t know what it was I was prescribed both Paxil and Abilify with no issues and may’ve even ameliorated some early “head” symptoms. Wonder if I stayed on the ssri this time around the spike would’ve dissipated by now...
  10. Hi , Thanks I have both an eeg (which of course is as good as nothing in this case) and an MRI (also normal). To be honest it’s hard to gauge where I am at the moment as far as how dp’d I am. The modafinil definitely caused me panic/hyper awareness but as I calmed down-I realized I could still work and socialize almost just as well as I could before. Maybe the initial heaviness in my legs (day when I run) is me being more grounded in a body I’ve been “out of” for almost seven months. I don’t feel that trippy feeling as strongly unless I focus on it. My cognition is shit and has been since the HPPD and as for the “timeless” feeling-well since the ssri flare up I had to force myself into a strict schedule-when things were mild my life was a bit more fly by night. The feeling less “locked in” also happened on Sinemet and also gave me the body coordination stuff but it also gave me this warm feelings to be annoyingly vague. I don’t know where I am on the spectrum or how far away I am from my baseline (past still seems fake) but as of now I’m doing okay. Maybe forcing my interests is taking me out of them. thanks for your replies and advice
  11. I have more of s difficult time say buttoning my shirt or even opening a zip bloc bag. It’s like my fine motor skills have gone down quite a bit along with slight depth perception issues. Honestly I felt pretty good on Sinemet but Inhad similar issues so I had to stop. My balance also feels wonky.
  12. Hi all, ill keep this short as I tend to praddle on... I am having a hard time distinguishing what day of the week it is, what time of day, and my cognition is almost non existent. I also suddenly have poor coordination and my arms and hands feel at times like lead. I don’t understand the world completely. in order to continue trying different treatments I have to work so I can stay with my folks. I am currently employed but am worried I won’t be able to maintain my job. I have to be able to have a basic mental map-a sense of sequencing. Yet I’ve, as of now, lost that ability. It’s like I am not “locked in” to my day. I know these things take time just any advice would be very much appreciated if you’ve ever dealt with such symptoms. thanks a million
  13. justhere

    Modafinil spike

    1 tab of LSD about six years ago. A few weeks after I started noticing some light geometric patterns on the wall and at night road signs would ghost a bit but I thought nothing of it. A few months after that I took one ssri in the afternoon (for ocd) and later that night when I went to bed I woke up with this panic as if I was on something. My first thought was serotonin syndrome but that doesn’t make any sense with one pill. I eventually calmed down and felt normal. Maybe some months after that I remember closing my eyes and seeing a star and thinking that was strange. Then I realized I could not hold a visual image still in my mind like on the trip. Also certain objects looked like they had personalities almost (even though logically I knew this was an illusion). I also got the childhood memory mind pops often before sleep. The getting tripped out by objects and mind pops faded but the typical visual noise, cognitive fog and after images stayed. I was upset at first but things were mild and I actually found my semi psychedelic mind quite charming. I was ssris for OCD over the years after the HPPD and no issues what so ever. I experienced DP only upon waking from naps or rarely from bed. Maybe three times in four years. I also would lucid dream effortlessly only during naps. All in all I had a happy life. Until last August after that one ssri and then, as stated, I woke up and the DP stayed.
  14. justhere

    Modafinil spike

    Ps: was just recently prescribed klonopin but I’ve been using it sparingly. All I want the ability to enjoy a fucking television show.
×

Important Information

By using this site, you agree to our Terms of Use.